# SDR GTIA2022072136547

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 32,501 hours, 14,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: AE061402
- Part serial: 53262
- Condition: Inoperative
- Location: Zone 900
- Part time: 3,880 hours, 1,791 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PORTABLE MEGAPHONE INOP.-R&R FWD PORTABLE MEGAPHONE IAW CMM 25-60-01. OPS CHK OK!
